# SDR 96ZZZM606

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360MQ
- Make and model: Stbros SD360
- Aircraft serial: SH3602
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retaining Pin
- Part number: SD3406016XA
- Condition: Worn
- Location: Lt Mlg
- Part time: 23,679 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO DOWNLOCK INDICATION IN LEFT MAIN GEAR ON LANDING.  REPAIRED, LEFT AND RIGHT SHEAR DECK.  INSTALLED BUSHINGS IAW SHORTS REPAIR MANUAL.  REPLACED RETAINING PIN.
